# SDR GTIA9700341

- Difficulty date: July 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N132NK
- Make and model: Doug DC-9-31
- Aircraft serial: 47202
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DTW - MISSING  CEILING EMERGENCY LIGHT LENS COVER IN ROW 8 ON THE LEFT HAND SIDE.  INSTALLED MISSING CEILING EMERGENCY LIGHT LENS COVER IN ROW 8 ON LEFT HAND SIDE.  (X)
